UMD-Valued Square Functions Associated with Bessel Operators in Hardy and BMO Spaces

  1. Betancor, J.J. 1
  2. Castro, A.J. 2
  3. Rodríguez-Mesa, L. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Uppsala University
    info

    Uppsala University

    Upsala, Suecia

    ROR https://ror.org/048a87296

Journal:
Integral Equations and Operator Theory

ISSN: 0378-620X

Year of publication: 2014

Volume: 81

Issue: 3

Pages: 319-374

Type: Article

DOI: 10.1007/s00020-014-2202-5 SCOPUS: 2-s2.0-84925492977 GOOGLE SCHOLAR
Data source: Scopus